# SDR 95ZZZM574

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- System (JASC): 2450 · AC Power Distribution System
- Part: Wire
- Part number: H738D8A
- Condition: Out Of Position
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

OMA - FLT 1501 - EN ROUTE ORD-DEN - DURING CRUISE, RIGHT AC GENERATOR TRIPPED WITH CROSSTIE LOCKOUT AND MULTIPLE ELECTRICAL ANNUNCIATOR LIGHTS.  VOLTAGE AND FREQUENCIES CHECKED GOOD.  RESET AC GENERATOR AND TRIPPED AGAIN.  STARTED APU AND PLACED APU GENERATOR ON-LINE AND APU GENERATOR TRIPPED.  AIRCRAFT DIVERTED TO OMA AND LANDED WITHOUT INCIDENT.  AIRCRAFT MAINTENANCE FERRY OMA/TUL, CORRECTED WIRES H736D8B AND H738D8A FOUND CONNECTED TO INCORRECT TRANSFORMERS.  ACCOMPLISHED GROUND CHECKS WITH NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  REFERENCE NR AALA951638.
